Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 3:08 PM MDT for El Paso County, Colorado. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 3:08 PM MDT (21:08 UTC)
- Expired
- Jun 24, 2014, 4:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:22 PM MDT | HAIL 1 | 4 Wsw Calhan, CO | 0.32 INCHES OF RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WUUS55 KPUB 242108
SVRPUB
COC041-242200-
/O.NEW.KPUB.SV.W.0094.140624T2108Z-140624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 400 PM MDT
* AT 307 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEYTON...OR
25 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALHAN...YODER AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3909 10405 3895 10405 3874 10414 3896 10456
3912 10446
TIME...MOT...LOC 2107Z 284DEG 10KT 3902 10440
HAIL...1.25IN
WIND...60MPH
$$
KAM5 follow-up statements
575
WWUS55 KPUB 242118
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT TUE JUN 24 2014
COC041-242200-
/O.CON.KPUB.SV.W.0094.000000T0000Z-140624T2200Z/
EL PASO CO-
318 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 317 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR
29 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.
THIS STORM IS IMPACTING U.S. HIGHWAY 24 FROM MILE MARKERS 332 TO
338.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3909 10405 3895 10405 3874 10414 3895 10451
3911 10438
TIME...MOT...LOC 2117Z 282DEG 12KT 3901 10433
HAIL...1.25IN
WIND...60MPH
$$
KAM073
WWUS55 KPUB 242126
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT TUE JUN 24 2014
COC041-242200-
/O.CON.KPUB.SV.W.0094.000000T0000Z-140624T2200Z/
EL PASO CO-
326 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 326 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALHAN...OR 33
MILES SOUTHWEST OF LIMON...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND RUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3909 10405 3895 10405 3883 10410 3894 10445
3911 10437
TIME...MOT...LOC 2126Z 265DEG 18KT 3902 10423
HAIL...1.00IN
WIND...60MPH
$$
KAM160
WWUS55 KPUB 242135
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT TUE JUN 24 2014
COC041-242200-
/O.CON.KPUB.SV.W.0094.000000T0000Z-140624T2200Z/
EL PASO CO-
335 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 334 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALHAN...OR 32
MILES SOUTHWEST OF LIMON...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3909 10405 3895 10405 3887 10408 3892 10435
3911 10432
TIME...MOT...LOC 2134Z 276DEG 9KT 3903 10422
HAIL...1.00IN
WIND...60MPH
$$
KAM007
WWUS55 KPUB 242146
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT TUE JUN 24 2014
COC041-242200-
/O.CON.KPUB.SV.W.0094.000000T0000Z-140624T2200Z/
EL PASO CO-
346 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 346 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAMAH...OR 30
MILES SOUTHWEST OF LIMON...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3909 10405 3895 10405 3891 10406 3896 10427
3911 10429
TIME...MOT...LOC 2146Z 277DEG 10KT 3904 10417
HAIL...1.00IN
WIND...60MPH
$$
KAM172
WWUS55 KPUB 242159
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT TUE JUN 24 2014
COC041-242209-
/O.EXP.KPUB.SV.W.0094.000000T0000Z-140624T2200Z/
EL PASO CO-
359 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 400 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3909 10405 3895 10405 3891 10406 3896 10427
3911 10429
TIME...MOT...LOC 2158Z 284DEG 10KT 3904 10417
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:23 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 24, 12:23 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1223 PM MDT TUE JUN 24 2014 .UPDATE... ISSUED AT 1221 PM MDT TUE JUN 24 2014 ADJUSTED SHORT TERM FORECASTS WITH LATEST SURFACE OBSERVATIONS...RADAR AND SATELLITE DATA. LW UPDATE ISSUED AT 650 AM MDT TUE JUN 24 2014 UPDATED TO TWEAK POPS AND SKY COVERAGE BASED ON RECENT SAT AND RADAR TRENDS. STILL SEEING SOME ISOLD LTG IN KIOWA AND BACA COUNTIES...WHICH SHOULD WIND DOWN A BIT OVER THE NEXT COUPLE HOURS...THEN ON TO ANOTHER ROUND OF STORMS THIS AFTERNOON. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM MDT TUE JUN 24 2014 ...MORE STRONG TO SEVERE STORMS TODAY... FAIR AMOUNT OF NOCTURNAL CONVECTION THIS MORNING...WITH ONE CLUSTER OVER NW KS AND ANOTHER MOVING INTO THE OK PANHANDLE. FORTUNATELY...STORMS ARE STAYING OUTSIDE OF OUR CWA SO FAR. THIS IS IN RESPONSE TO A DISTURBANCE MOVING THROUGH THE CENTRAL PLAINS. WV IMAGERY SHOWS A SECONDARY WAVE DEVELOPING OVER THE ROCKIES AS OF 330 AM LOCAL TIME. SO...WILL SEE SOME ISOLD TS POSSIBLE EARLY THIS MORNING OVER THE FAR ERN PLAINS AND THE RATON MESA AREA. NAM SHOWS EXPANDING COVERAGE THROUGH 18Z...BUT BELIEVE IT IS OVERDONE SO WILL STICK WITH LOW POPS. ANOTHER ROUND OF STORMS IS EXPECTED THIS AFTERNOON. PLENTY OF LOW LEVEL MOISTURE AROUND...AND BULK SHEARS ARE STILL RESPECTABLE. MAIN LIMITING FACTOR WILL BE SHORT-WAVE RIDGING WHICH COULD INHIBIT T- STORM DEVELOPMENT. NOT REALLY SEEING MUCH IN THE WAY OF DISTURBANCES MOVING THROUGH THE RIDGE...BUT WITH HE GOOD MOISTURE AROUND IT WONT TAKE MUCH TO GET STORMS GOING. BEST BET FOR SVR WX LOOKS TO BE EAST OF I-25...PARTICULARLY OVER KIOWA...BENT...PROWERS...AND BACA COUNTIES. CAPE IN THE 1500-2000 J/KG RANGE AND BULK SHEAR FROM 40-50 KTS WILL BE CONDUCIVE TO ORGANIZED STORMS WITH A FEW SUPERCELLS POSSIBLE. LARGE HAIL AND STRONG WINDS THE MAIN THREAT...BUT AGAIN A LOW GRADE TORNADO THREAT WILL BE POSSIBLE WITH ANY OF THE MORE ISOLATED OR STRONGER CELLS. STORMS WILL LIKELY ORGANIZE INTO SEVERAL CLUSTERS OR MCS'S THIS EVENING OVER THE SERN PLAINS. ROSE .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 337 AM MDT TUE JUN 24 2014 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE ON THE PLAINS WEDNESDAY AND THURSDAY... A MOIST AND UNSTABLE PATTERN WILL CONTINUE ON THE PLAINS WED AND THU. STRONG TO SVR STORMS WILL BE POSSIBLE ACROSS ALL OF THE PLAINS WED WHILE THE FAR E PLAINS WILL SEE THE BEST CHANCE OF STRONG TO SVR STORMS THU. THE PRIMARY THREATS WILL CONTINUE TO BE HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH. OVER THE MTNS AND VALLEYS ONLY HIGH BASED ISOLD STORMS WILL BE POSSIBLE. THE CONVECTION WED EVENING MAY LAST INTO THE EARLY MORNING HOURS OF THU. FRIDAY...IT WILL WARM AND DRY OUT ONCE AGAIN. HOWEVER THERE IS A SLIGHT CHANCE THAT THE DRYLINE MAY BE ACTIVE OVER THE FAR E PLAINS LATE IN THE AFTERNOON AND EARLY EVENING. THE DRYLINE LOCATION WILL BE DEPENDENT ON THE SPEED OF A 50O MB TROUGH THAT WILL MOVE OVER THE REGION. THE REMAINDER OF THE FCST AREA WILL BE PRIMARILY DRY. HIGHS WILL BE WELL INTO THE 90S MOST OF THE PLAINS. A WEAK COOL FRONT IS EXPECTED TO CROSS THE PLAINS LATE FRI NITE/EARLY SAT MORNING. THIS FRONT WILL BRING SLIGHTLY COOLER AIR TO THE REGION SAT. ALTHOUGH SFC FLOW WILL BE UPSLOPE SAT...MSTR BEHIND THE BOUNDARY WILL BE LACKING...SO ISOLD POPS AT BEST FOR SAT AFTERNOON ACROSS THE REGION. SUNDAY INTO EARLY NEXT WEEK... ZONAL FLOW WILL BE TO THE NORTH OF THE REGION WITH WEAK UPSLOPE AT THE SFC. THIS WILL ALLOW FOR ISOLD STORMS OVER MAINLY THE PLAINS DURING THE EARLY AFTERNOON AND EVENING. MAX TEMPS WILL BE ABOUT 3 TO 6F ABOVE NORMAL. IT IS POSSIBLE BY MID WEEK NEXT WEEK IT MAY GET A BIT WETTER ONCE AGAIN AS ANOTHER CANADIAN HIGH BUILDS DOWN THE PLAINS. \/HODANISH && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1139 AM MDT TUE JUN 24 2014 MAIN AVN CONCERNS TODAY WILL AGAIN BE THE POTENTIAL FOR TS AT THE TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS WILL BE MOST LIKELY FROM 20Z THROUGH 00Z THIS EVE. LOCALLY GUSTY WINDS AND SOME HAIL COULD ACCOMPANY THE STRONGER STORMS. DEPENDING ON THE EXTENT OF STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW CIGS FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO EXPLICITLY MENTION IN THE TAFS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...LW
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT TUE JUN 24 2014 COZ058>089-093>099-252000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER THREAT...DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 24, 2:34 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
234 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 1 E FALCON 38.93N 104.60W
06/24/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 24, 2:40 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 E FALCON 38.93N 104.58W
06/24/2014 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 24, 2:45 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 2 NE FALCON 38.95N 104.59W
06/24/2014 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 24, 2:47 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT TUE JUN 24 2014 COZ081-084-085-242115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 247 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 315 PM MDT... AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR DIVIDE...OR 16 MILES NORTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. THE STRONGEST PORTION OF THE STORM WILL LIKELY MISS THE BURN SCAR TO THE SOUTH...BUT THOSE ON THE SOUTH AND WEST SIDE OF THE BURN SCAR SHOULD BE PREPARED IN CASE THIS CELL STRENGTHENS. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE...CRYSTOLA AND DIVIDE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3892 10520 3901 10497 3894 10481 3885 10488 TIME...MOT...LOC 2045Z 306DEG 3KT 3894 10509 KAM
Local storm report, Jun 24, 3:01 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 2 NNE FALCON 38.96N 104.61W
06/24/2014 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 24, 3:01 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT TUE JUN 24 2014
COZ084-085-242130-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
301 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
330 PM MDT...
AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PEYTON...OR 23 MILES NORTHEAST OF COLORADO
SPRINGS...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...CALHAN...TRUCKTON...FALCON...ELLICOTT...
PEYTON...YODER AND CIMARRON HILLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3909 10405 3902 10405 3872 10417 3889 10469
3913 10448
TIME...MOT...LOC 2100Z 285DEG 10KT 3897 10443
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 26 min |
| Jun 23, 6:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jun 23, 7:19 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 23, 8:34 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jun 24, 12:55 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 24, 1:38 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 24, 1:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 24, 1:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 24, 2:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 24, 2:21 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 24, 2:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 24, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 24, 2:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 24, 3:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 24, 3:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 24, 4:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jun 24, 4:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 24, 4:28 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jun 24, 4:42 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jun 24, 5:00 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jun 24, 5:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jun 24, 5:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 24, 5:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 5:20 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Prowers | 115 min |
| Jun 24, 5:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 24, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Jun 24, 5:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jun 24, 5:41 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 24, 5:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 24, 5:54 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 24, 5:55 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.